# SDR AALA201810319040

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,449 hours, 22,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4  DOOR ESCAPE SLIDE BUSTLE DETACHED.  MAINTENANCE SECURED THE SLIDE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
